# SDR UPS07651060

- Difficulty date: October 27, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- System (JASC): 5751 · Ailerons
- Part: Frame
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LEFT WING I/B AILERON I/B HINGE SUPPORT FRAME CRACKED BETWEEN UPPER TWO FASTENER HOLES AND OUT TO THE LOWER FASTENER EDGE.  REPAIRED LEFT WING INBOARD AILERON INBOARD HINGE SUPPORT FRAME PER EO B767-5740-27949-A.
